# SDR SWAA2020042443576

- Difficulty date: April 20, 2020
- Submitted: April 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 60,898 hours, 35,880 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN LEVEL FLT WITH 656 # IN CTR TANK; NO FUEL FEED TO ENGINES. BOTH LOW PRESSURE LIGHTS REMAINED ILLUMINATED. / DMA #0434930 PRIMED AND OP'S CHECKED BOTH CENTER TANK BOOST PUMP'S PER FIM 28-22 TASK 801; 28-22 TASK 802 OP'S CHECKS GOOD CL #36860
